Semiparametric stochastic volatility modelling using penalized splines

Langrock, R., Michelot, T., Sohn, A. et al. (1 more author) (2014) Semiparametric stochastic volatility modelling using penalized splines. Computational Statistics, 30 (2). pp. 517-537. ISSN 0943-4062

Abstract

Metadata

Authors/Creators:
  • Langrock, R.
  • Michelot, T.
  • Sohn, A.
  • Kneib, T.
Copyright, Publisher and Additional Information: © 2014 Springer Verlag. This is an author produced version of a paper subsequently published in Computational Statistics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: B-splines; Cross-validation; Forward algorithm; Hidden Markov model; Numerical integration; Penalized likelihood
Dates:
  • Published: 4 December 2014
  • Published (online): 4 December 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Sep 2016 14:12
Last Modified: 11 Apr 2018 17:17
Published Version: http://dx.doi.org/10.1007/s00180-014-0547-5
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00180-014-0547-5
Related URLs:

Share / Export

Statistics